zbMATH — the first resource for mathematics

Algebraic-polynomial approximation of functions satisfying a Lipschitz condition. (English) Zbl 0226.41002

41A10 Approximation by polynomials
41A15 Spline approximation
41A25 Rate of convergence, degree of approximation
Full Text: DOI
[1] S. M. Nikol’skii, ?The best approximation of functions satisfying a Lipschitz condition,? Izv. Akad. Nauk SSSR, Ser. Matem.,10, 295-318 (1946).
[2] N. P. Korneichuk, ?Best uniform approximations to certain classes of continuous functions,? Dokl. Akad. Nauk SSSR,140, 748-751 (1961).
[3] O. I. Polovina, ?Best approximations of continuous functions on [?1, 1],? Dopovidi Akad. Nauk UkrSSR, No. 6, 722-725 (1964). · Zbl 0132.29103
[4] N. P. Korneichuk and A. I. Polovina, ?Approximation of continuous and differentiable functions by algebraic polynomials on an interval,? Dokl. Akad. Nauk SSSR,166, 281-283 (1966).
[5] N. P. Korneichuk, ?Best approximation of continuous functions,? Izv. Akad. Nauk SSSR, Ser. Matem.,27, 29-44 (1963).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.